Alert archive / Oregon / Gale Warnings in 2021
Gale Warning 33, NWS Portland, OR
NWS Portland, OR issued this gale warning at Oct 25, 2021, 2:29 PM PDT. It took effect at Oct 26, 2021, 5:00 AM PDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2021, 2:29 PM PDT (21:29 UTC)
- In effect from
- Oct 26, 2021, 5:00 AM PDT
- Expired
- Oct 26, 2021, 10:26 AM PDT
- In force
- 5 hr
- Issued by
- NWS Portland, OR
The text
As transmitted.
117
WHUS76 KPQR 252129
MWWPQR
URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
229 PM PDT Mon Oct 25 2021
PZZ250-255-270-275-261300-
/O.CAN.KPQR.GL.W.0032.000000T0000Z-211026T0300Z/
/O.NEW.KPQR.SC.Y.0176.211025T2129Z-211026T1200Z/
/O.NEW.KPQR.GL.W.0033.211026T1200Z-211026T1800Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-Coastal waters from Cascade Head to Florence OR out 10 NM-
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-Waters from Cascade Head to Florence OR from 10 to 60 NM-
229 PM PDT Mon Oct 25 2021
...GALE WARNING IN EFFECT FROM 5 AM TO 11 AM PDT TUESDAY...
* WHAT... For the Small Craft Advisory, southwest winds 20 to 25
kt with gusts up to 30 kt and seas 18 to 23 ft at 15 seconds. For
the Gale Warning, south winds 20 to 30 kt with gusts up to 40
kt and seas 14 to 19 ft at 14 seconds expected.
* WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head
OR out 10 NM, Coastal waters from Cascade Head to Florence OR
out 10 NM, Waters from Cape Shoalwater WA to Cascade Head OR
from 10 to 60 NM and Waters from Cascade Head to Florence OR
from 10 to 60 NM.
* WHEN...Small Craft Advisory, until 5 AM PDT Tuesday. Gale
Warning, from 5 AM to 11 AM PDT Tuesday.
* IMPACTS...Strong winds will cause hazardous seas which could
capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.
&&
$$
PZZ210-261300-
/O.EXT.KPQR.SC.Y.0174.000000T0000Z-211027T0600Z/
Columbia River Bar-
229 PM PDT Mon Oct 25 2021
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT TUESDAY...
* WHAT...Rough bar conditions expected.
- GENERAL SEAS...16 to 18 ft through Tuesday afternoon, then
subsiding to 12 to 15 ft through Tuesday evening into
Wednesday.
- FIRST EBB...Around 815 PM Monday. Seas 18 to 20 ft with
breakers.
- SECOND EBB...Around 845 AM Tuesday. Seas 18 to 20 ft with
breakers.
- THIRD EBB...Around 900 PM Tuesday. Seas 14 to 16 ft with
breakers.
* WHERE...In the Main Channel of the Columbia River Bar.
* WHEN...Until 11 PM PDT Tuesday.
* IMPACTS...Conditions will be hazardous to small craft
especially when navigating in or near harbor entrances.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Small craft should use extreme caution when navigating in or near
harbor entrances.
&&
$$
For more information from the National Weather Service visit
http://weather.gov/portland4 follow-up statements
067
WHUS76 KPQR 260319
MWWPQR
URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
819 PM PDT Mon Oct 25 2021
PZZ250-255-270-275-261630-
/O.CON.KPQR.SC.Y.0176.000000T0000Z-211026T1200Z/
/O.CON.KPQR.GL.W.0033.211026T1200Z-211026T1800Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-Coastal waters from Cascade Head to Florence OR out 10 NM-
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-Waters from Cascade Head to Florence OR from 10 to 60 NM-
819 PM PDT Mon Oct 25 2021
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 11 AM PDT
TUESDAY...
* WHAT...For the Small Craft Advisory, southwest winds 20 to 25 kt
with gusts up to 30 kt and seas 16 to 21 ft at 15 seconds. For
the Gale Warning, south winds 25 to 30 kt with gusts up to 40
kt and seas 16 to 20 ft at 14 seconds expected.
* WHERE...Waters from Cape Shoalwater WA to Florence OR out 60 NM.
* WHEN...Small Craft Advisory is in effect until 5 AM PDT Tuesday.
Gale Warning is in effect from 5 AM to 11 AM PDT Tuesday.
* IMPACTS...Strong winds will cause hazardous seas which could
capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.
&&
$$
PZZ210-261630-
/O.CON.KPQR.SC.Y.0174.000000T0000Z-211027T0600Z/
Columbia River Bar-
819 PM PDT Mon Oct 25 2021
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
TUESDAY...
* WHAT...Rough bar conditions expected.
- GENERAL SEAS...Around 15 ft tonight, subsiding to around 10 ft
by Tuesday evening, then remaining near 10 ft through early
Wednesday morning.
- FIRST EBB...Around 815 PM Monday. Seas 16 to 18 ft with
breakers.
- SECOND EBB...Around 845 AM Tuesday. Seas 15 to 17 ft with
breakers likely.
- THIRD EBB...Around 900 PM Tuesday. Seas 12 to 14 ft with
breakers.
* WHERE...In the Main Channel of the Columbia River Bar.
* WHEN...Until 11 PM PDT Tuesday.
* IMPACTS...Conditions will be hazardous to small craft
especially when navigating in or near harbor entrances.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Small craft should use extreme caution when navigating in or near
harbor entrances.
&&
$$
For more information from the National Weather Service visit
http://weather.gov/portland593 WHUS76 KPQR 260929 MWWPQR URGENT - MARINE WEATHER MESSAGE National Weather Service Portland OR 229 AM PDT Tue Oct 26 2021 PZZ250-255-270-275-261800- /O.CON.KPQR.SC.Y.0176.000000T0000Z-211026T1200Z/ /O.CON.KPQR.GL.W.0033.211026T1200Z-211026T1800Z/ Coastal waters from Cape Shoalwater WA to Cascade Head OR out 10 NM-Coastal waters from Cascade Head to Florence OR out 10 NM- Waters from Cape Shoalwater WA to Cascade Head OR from 10 to 60 NM-Waters from Cascade Head to Florence OR from 10 to 60 NM- 229 AM PDT Tue Oct 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...For the Small Craft Advisory, southwest winds 20 to 25 kt with gusts up to 30 kt and seas 15 to 17 ft at 14 seconds. For the Gale Warning, south winds 25 to 30 kt with gusts up to 40 kt and seas 14 to 17 ft at 14 seconds. * WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from 10 to 60 NM, Coastal waters from Cape Shoalwater WA to Cascade Head OR out 10 NM, Waters from Cascade Head to Florence OR from 10 to 60 NM and Coastal waters from Cascade Head to Florence OR out 10 NM. * WHEN...Small Craft Advisory, until 5 AM PDT early this morning. Gale Warning, from 5 AM PDT until 11 AM PDT this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ210-262230- /O.EXT.KPQR.SC.Y.0174.000000T0000Z-211027T1900Z/ Columbia River Bar- 229 AM PDT Tue Oct 26 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT WEDNESDAY... * WHAT...Rough bar conditions expected. - GENERAL SEAS...14 to 16 ft this morning subsiding to 10 to 12 ft in the afternoon, then remaining near 10 to 12 ft through Wednesday morning. - FIRST EBB...Around 845 AM Tuesday. Seas 15 to 17 ft with breakers. - SECOND EBB...Around 900 PM Tuesday. Seas 12 to 14 ft with breakers likely. - THIRD EBB...Around 945 AM Tuesday. Seas 13 to 15 ft with breakers likely. * WHERE...In the Main Channel of the Columbia River Bar. * WHEN...Until noon PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... Small craft should use extreme caution when navigating in or near harbor entrances. && $$ For more information from the National Weather Service visit http://weather.gov/portland
720
WHUS76 KPQR 261204
MWWPQR
URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
504 AM PDT Tue Oct 26 2021
PZZ250-255-270-275-261800-
/O.EXP.KPQR.SC.Y.0176.000000T0000Z-211026T1200Z/
/O.CON.KPQR.GL.W.0033.000000T0000Z-211026T1800Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-Coastal waters from Cascade Head to Florence OR out 10 NM-
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-Waters from Cascade Head to Florence OR from 10 to 60 NM-
504 AM PDT Tue Oct 26 2021
...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...
* WHAT...South winds 25 to 30 kt with gusts up to 40 kt. Strongest
gusts south of Tillamook Head. Seas 13 to 17 ft at 14 seconds.
* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from
10 to 60 NM, Coastal waters from Cape Shoalwater WA to Cascade
Head OR out 10 NM, Waters from Cascade Head to Florence OR
from 10 to 60 NM and Coastal waters from Cascade Head to
Florence OR out 10 NM.
* WHEN...Until 11 AM PDT this morning.
* IMPACTS...Strong winds will cause hazardous seas which could
capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.
&&
$$
PZZ210-270115-
/O.CON.KPQR.SC.Y.0174.000000T0000Z-211027T1900Z/
Columbia River Bar-
504 AM PDT Tue Oct 26 2021
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT
WEDNESDAY...
* WHAT...Rough bar conditions expected.
- GENERAL SEAS...14 to 16 ft this morning subsiding to 10 to
12 ft in the afternoon, then remaining near 10 to 12 ft
through Wednesday morning.
- FIRST EBB...Around 845 AM Tuesday. Seas 15 to 17 ft with
breakers.
- SECOND EBB...Around 900 PM Tuesday. Seas 12 to 14 ft with
breakers likely.
- THIRD EBB...Around 945 AM Tuesday. Seas 13 to 15 ft with
breakers likely.
* WHERE...In the Main Channel of the Columbia River Bar.
* WHEN...Until noon PDT Wednesday.
* IMPACTS...Conditions will be hazardous to small craft
especially when navigating in or near harbor entrances.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Small craft should use extreme caution when navigating in or near
harbor entrances.
&&
$$
For more information from the National Weather Service visit
http://weather.gov/portland941
WHUS76 KPQR 261726
MWWPQR
URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
1026 AM PDT Tue Oct 26 2021
PZZ250-255-270-275-270630-
/O.CAN.KPQR.GL.W.0033.000000T0000Z-211026T1800Z/
/O.NEW.KPQR.SC.Y.0177.211026T1726Z-211028T0600Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-Coastal waters from Cascade Head to Florence OR out 10 NM-
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-Waters from Cascade Head to Florence OR from 10 to 60 NM-
1026 AM PDT Tue Oct 26 2021
...GALE WARNING IS CANCELLED...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT WEDNESDAY...
* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and
seas 12 to 17 ft at 15 seconds. Conditions have fallen below
Gale Force.
* WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head
OR out 10 NM, Coastal waters from Cascade Head to Florence OR
out 10 NM, Waters from Cape Shoalwater WA to Cascade Head OR
from 10 to 60 NM and Waters from Cascade Head to Florence OR
from 10 to 60 NM.
* WHEN...Until 11 PM PDT Wednesday.
* IMPACTS...Conditions will be hazardous to small craft.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
&&
$$
PZZ210-270630-
/O.EXT.KPQR.SC.Y.0174.000000T0000Z-211028T0600Z/
Columbia River Bar-
1026 AM PDT Tue Oct 26 2021
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT WEDNESDAY...
* WHAT...Rough bar conditions expected.
- GENERAL SEAS...11 to 13 ft through the evening, holding near
10 to 12 ft through Wednesday afternoon, then building to 15
to 17 ft through Wednesday night.
- FIRST EBB...Around 900 PM Tuesday. Seas 13 to 15 ft with
breakers likely.
- SECOND EBB... Around 945 AM Wednesday. Seas 11 to 13 ft with
breakers likely.
- THIRD EBB...Around 945 PM Wednesday. Seas 18 to 20 ft with
breakers likely.
* WHERE...In the Main Channel of the Columbia River Bar.
* WHEN...Until 11 PM PDT Wednesday.
* IMPACTS...Conditions will be hazardous to small craft
especially when navigating in or near harbor entrances.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Small craft should use extreme caution when navigating in or near
harbor entrances.
&&
$$
For more information from the National Weather Service visit
http://weather.gov/portlandWhat forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this gale warning went out at Oct 25, 10:45 AM PDT, 3 hours 44 minutes earlier.
Area forecast discussion, Oct 25, 10:45 AM PDT, 3 hours 44 minutes before
Area Forecast Discussion..UPDATED
National Weather Service Portland OR
1045 AM PDT Mon Oct 25 2021
Aviation and Marine Discussion updated
.SYNOPSIS...A strong fall storm that impacted the region Sunday will
continue to weaken today and dissipate by tonight. But gusty winds,
high surf, and thunderstorm potential will continue today. The worst
conditions will be found along the coast. The active pattern will
continue through the coming week, but appears less stormy. The
weekend is currently looking cool but dry.
&&
.SHORT TERM...Today through Wednesday...The impressive and impactful
storm is currently centered near 48N 129W with a slow track to the
north. The isolated thunderstorms continue over the coastal waters as
additional bands of showers rotating around the low center approach
the coast. But thunderstorms with rotation seemed to have ended as
lower level shear has decreased over the past several hours. Still
expecting thunderstorms over the waters to the coast range through
this evening however. Model soundings and NBM indicating a slight
chance for thunder in the interior lowland this afternoon.
Winds - Will keep the wind warnings and advisories up for now, but it
looks like will be able to end on schedule later this morning or a
little earlier. Want to see what the bands of showers moving into the
coast do over the next several hours. Wind obs at the coast headlands
are currently gusting around 60 mph. There's still wind near 60 kt
around 2000 ft that could mix to the surface in the convective
regime. For the interior lowlands, the low levels are a bit more
stable and there are no convective showers so mixing down 35-40 kt
winds are less likely. Should some of the showers moving ashore
reach the valley could see an uptick in winds. CAM models show
increase in showers 14-18Z, but by that time winds aloft have
weakened some.
Will see showers continue today with chances for thunderstorms coast
range westward through the evening, and a slight chance inland in the
afternoon. The active weather pattern continues through Wednesday
with the jetstream remaining quite strong across the north Pacific. A
developing system just south of the central Aleutians, centered near
52N 164W, will track to Haida Gwaii by Wednesday morning. We'll see a
warm front or occluded front move spread rain into the region later
Monday night. Rainfall amounts should remain at levels that will
produce few hydro concerns. A temporary easing of precipitation
should occur Wednesday, but there is still a 60% chance that some
light rain will fall at some point during the day across the area.
/mh
.LONG TERM... WEDNESDAY NIGHT THROUGH SUNDAY...Multiple low
level disturbances will push northeast from the southwest off
the coast of California. This will create a weak connection
to the tropics producing a persistent weak to moderate
atmospheric river into the Pacific NW Wednesday afternoon into
Friday afternoon. Current QPF from GFS showing brunt of pcpn over the
south WA and north OR coast & mountains with about 2.5 inches over
the Willapa Hills Thu and Thu night, the peak 24 hour period for the
round of rain. NBM currently showing around 2 inches for that same
time period and looks reasonable this far out.
Low level high pressure will build offshore of the Oregon/Washington
coast then shift east of the Cascades by Saturday morning to bring a
short lull to the rain. But cluster analysis for Sat shows varying
solutions. One resembles what the current deterministic models with
split flow over WA/OR and a low west of northern CA. However the 00Z
ECMWF most closely resemble this cluster with 40% of the EPS members.
If correct would bring the upper low to the OR coastal waters.
Current NBM PoPs for Sat are lower than climatology and looks
reasonable this far out. Sun may be the dry day with cluster analysis
generally agreeing on ridging over the region. Offshore winds will
increase as a low pressure to the northwest near the Aleutian Islands
slowly pushes east and cool air settles east of the Cascades from
B.C. This could produce breezy conditions in the metro area as
gradients tighten across the Columbia River Gorge Sun.
&&
.AVIATION...18z TAFs: Predominantly VFR conditions with showers
and gusty southerly winds expected throughout the TAF period.
Ceilings and visibility may lower for brief periods at a time as
heavy showers pass over the terminal. Gusty southerly winds
between 25 to 35 kt are expected to weaken this afternoon to 15
to 20 kt but will remain out of the south inland throughout the
TAF period. HREF guidance shows a high probability that low level
ceilings will linger across the Coast and Cascade Ranges through
the night.
The upper level trough will swing onshore this afternoon which
will reduce our chances for rotating cells along the coast but
instability will linger. Therefore, a slight chance of
thunderstorms will remain in the forecast into this evening west
of the Coast Range. Gusty southerly winds will continue along
the coast this afternoon with gusts up to 40 kt possible. Winds
will weaken slightly and shift southwesterly for a brief period
this evening before ramping up again ahead of the next frontal
system. MVFR ceilings are likely to return along the coast around
12Z Tuesday as the warm sector pushes northeast across the
region.
For detailed regional Pac NW aviation weather information, go
online to: https://weather.gov/zse
KPDX AND APPROACHES...Expect predominantly VFR condtions
throughout the TAF period. Showers with gusty southerly winds
will weaken this evening. Winds will ramp up again around 16Z as
southeasterly winds strengthen ahead of an approaching frontal
system. -BMuhlestein
&&
.MARINE...The intense 963 mb surface low located approximately
180 nm west of Cape Flattery WA as of 3 AM Monday will gradually
weaken to around 980 mb as it tracks to Vancouver Island this
evening. Gale fore gusts are expected to continue through the
evening and will continue to trend downward towards small craft
advisory criteria tonight, with another brief round of southerly
gales possible early Tuesday along another passing front. Winds
should then generally remain below 20 kt from Wednesday into the
end of the week, save for a brief period on Thursday as another
(much weaker) low passes offshore. Seas will remain treacherous
for at least the next few days as a large westerly swell moves
through the waters at 25-30 feet today, slowly subsiding below 20
feet by sometime Tuesday morning. Seas are not expected to drop
below 10 feet until the end of the week.
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...High Surf Advisory until 3 AM PDT Tuesday for Central Oregon
Coast-North Oregon Coast.
WA...High Surf Advisory until 3 AM PDT Tuesday for South Washington
Coast.
PZ...Gale Warning until 8 PM PDT this evening for coastal waters from
Cape Shoalwater WA to Florence OR out 60 nm.
Small Craft Advisory until 11 AM PDT Tuesday for Columbia River
Bar.
&&In the hours before
Special weather statement, Oct 25, 8:56 AM PDT, 5 hours 33 minutes before
Special Weather Statement
National Weather Service Portland OR
856 AM PDT Mon Oct 25 2021
ORZ001-003-251630-
Coast Range of Northwest Oregon OR-North Oregon Coast OR-
856 AM PDT Mon Oct 25 2021
...A strong thunderstorm will impact portions of far southwestern
Clatsop and northwestern Tillamook Counties through 930 AM PDT...
At 855 AM PDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout near Manzanita, moving northeast at
40 mph.
HAZARD...Landspouts, heavy rain, wind gusts to 50 mph, and penny
size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Cannon Beach.
In Oregon this includes U.S. Highway 101 near mile marker 27, and
between mile markers 30 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4592 12394 4588 12384 4575 12395 4580 12400
TIME...MOT...LOC 1555Z 205DEG 44KT 4579 12396
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
RockeyThe office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 7:10 PM PDT | Special Marine Warning | PQR | 35 min | |
| Oct 24, 7:42 PM PDT | Special Marine Warning | PQR | 18 min | |
| Oct 24, 7:49 PM PDT | Special Marine Warning | PQR | 26 min | |
| Oct 24, 8:15 PM PDT | Special Marine Warning | PQR | 15 min | |
| Oct 24, 8:33 PM PDT | Special Marine Warning | PQR | 27 min | |
| Oct 24, 8:47 PM PDT | Special Marine Warning | PQR | 28 min | |
| Oct 24, 9:14 PM PDT | Special Marine Warning | PQR | 31 min | |
| Oct 25, 7:23 AM PDT | Gale Warning | PQR | 7 hr | |
| Oct 25, 8:18 AM PDT | Special Marine Warning | PQR | 27 min | |
| Oct 25, 8:56 AM PDT | Special Weather Statement | PQR | Clatsop | 34 min |
| Oct 25, 9:11 AM PDT | High Surf Advisory | PQR | 18 hr | |
| Oct 25, 2:29 PM PDT | Small Craft Advisory | PQR | 15 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.